# SDR KBM2003F00021

- Difficulty date: August 11, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Condition: Sticking
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC TRIGGER SWITCH IS STICKING.  REPLACED WITH NEW SWITCH.(K)
